The Man-Eater
Bibliographic Data
| ID | 2804509 |
|---|---|
| Authors | Simon P Santos (0000-0001-8191-6798, corresponding author) |
| Year | 1921 |
| Volume | 34 |
| Issue | 134 |
| Pages | 393 |
| Publication date | 1921-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American Folklore (JOURNAL) |
| Journal identifiers | ISSN: 0021-8715 • E-ISSN: 1535-1882 |
| Publisher | University of Illinois Press (PUBLISHER • US) |
| DOI | 10.2307/534928 |
| OpenAlex | W2328403382 |
| Language | EN |
| Highly cited | No |
|---|